# SDR UIEA200700494

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,740 hours, 19,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE LEADING EDGE TO FRONT SPAR PANEL (BEHIND NR 9 LEADING EDGE FLAP WS 862) HAS 2 INCH CRACK.  PANEL REPAIRED IAW SRM 51-40-9 AND 51-40-12.
